Great answer Tootie. I agree with you completely. Every person is different and their reaction to meds and withdrawal sx will be individual.
I wish you a successful weaning with little to no issues. :)KItt
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am in no way a medical professional, any advice given is purely on an amateur level.
Please seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety
Rx: Abilify, Flexeril, Lamictal, Lunesta, Neurontin, Nexium, Requip, Ritalin ER, Valium
“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”
Top Fuel pro - Bob Vandergriff, Jr
Smitty, you have all the great facts up your sleeve thanks for sharing and please keep us up to date
Great input Liz, Ginny and Tootie! I've had a few withdrawl drama's but if you do it right then it goes smoothly..
Life Change, that's a pretty amazing feat (did you get help from your Doc to do that or was it your own decision??)
Weekend Warrior Princess
I am so proud of you and you are living prove that a slow wean beats the side effects of going off the med to quickly. I know some people have to go off as they just don't have the funds to buy the drugs which makes me feel sad.
I have had pretty good luck with the search. Sorry your not. Keep us up to date on how your are. So good to see your post. It helps the other members to read your success story.